# SDR UPS 803941

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN SPRINGFIELD, MAINT FOUND EMERG EXIT LIGHT OVER COCKPIT DOOR INOP.  CHANGED BATTERIES.  OPS CK OF LIGHT GOOD PER MM 33-50-101.
